Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Gay Men

paman1964
Member

Reged: 07/01/04
Posts: 22
Combivir and Sustiva
      09/21/04 03:35 AM

I have been on these 2 drugs for almost a month and a half and have not had any side affects whatsoever.
I have a doctors appointment next Tuesday to see how these meds are working so I guess i will see what my viral load is then.
I have not had any side affects from meds but am so tired! Any of you feel tired from either combivir or sustiva??

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Combivir and Sustiva paman1964 09/21/04 03:35 AM
. * Re: Combivir and Sustiva wickedd   01/27/05 08:17 PM
. * Re: Combivir and Sustiva Anonymous   01/10/05 10:09 PM
. * Re: Combivir and Sustiva Matt   10/22/04 01:03 PM
. * Re: Combivir and Sustiva dbs30   09/27/04 07:20 PM
. * Re: Combivir and Sustiva Matt   09/21/04 04:30 AM
. * Re: Combivir and Sustiva Anonymous   09/22/04 11:15 PM
. * Re: Combivir and Sustiva Anonymous   10/03/04 08:09 PM
. * Re: Combivir and Sustiva Anonymous   10/04/04 02:37 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 5557

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3